# SDR ASAA2021100736217

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 50,074 hours, 14,948 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: None
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENG FAN BLADE LUBE SPACERS #21, 22, AND 23 ELASTOMERS ARE DISBONDED. GROUNDED - YES. REPLACED SPACERS #21, 22, AND 23 OF THE #1 ENG IAWA T/C 78472010.
